# SDR AALA20121009007

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE HOLES CORRODED ON DOOR JAMB WEB UNDER AFT RIGHT TIE-DOWN TRACK BETWEEN STATIONS 1212 TO 1215.  INSTALLED NEW WEB AS PER AARD 51-00-5-1.
